i want to say something about accutane.
many sais it is vitamin a, yesterday i remembered that i read somewere that it is actuly not vitamin a but something smiliar that blocks true vitamin a absorbition, hence it may cause vitamin a dificiency,furthermore some says acnne suffers from the bigining lack vitamin a. i didnt knew for sure frome whre i remembered it or maybe it was just a wrong inerpret by me since i'm not a english speaker, so i googeled it and i did find those claiming on accutane form
BUT the articles you link to are very interesting, especially the last one state that Accutane is NOT vitamin A, and that we infact should take vitamin A. And that there actually is a doctor who have prescribed vitamin A with good results after accutane!. THAT is very interesting, a "physician" that does not deny everything and actually has some theories on this!!, even the balls to do something out of the doctors ordinary BS routine!! I have not dared supplementing vitamin A, my eyesight sure has become slow to adjust and blurry, my nightvision also horrible.
Accutane is not vitamin A. The body handles it differently from natural vitamin A (see Figure 4) and there are a number of lines of evidence showing that it acts as an anti-vitamin A compound that can aggravate vitamin A deficiency. In newborn mice treated with dexamethasone, a drug that induces emphysema-like changes to lung tissue, natural vitamin A helps treat the disorder while the active ingredient of Accutane has no effect and may even make it worse.30 Accutane caused night blindness, a traditional sign of vitamin A deficiency, in a child with cystic fibrosis, whereas vitamin A supplementation resolved the night blindness.31 In rats, the active ingredient of this drug accumulates in the eyes and interferes with vitamin A recycling; rats taking it at high doses took fifty times longer to recover from exposure to intense light than rats that did not take the drug at all.32
A physician published a letter earlier this year reporting that two patients developed Depression
on Accutane; when the physician took them off the drug and supplemented them with 10-12,000 IU of vitamin A for seven to ten days, the Depression
resolved and they were able to go back on the drug without it recurring.33 The totality of the evidence strongly suggests that vitamin A deficiency contributes to Depression
and that Accutane is associated with this mental illness because it interferes with vitamin A metabolism.